# SDR AWXA9700229

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 8297005
- Condition: Sounded
- Location: Apu
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON SHORT FINAL AT APPROXIMATLEY 2300 FEET, DURING APU START SEQUENCE, APU FIRE LIGHT ILLUMINATED AND FIRE BELL SOUNDED.  FIRE HANDLE PULLED AND ROTATED.  LIGHT WENT OUT.  APU SHUTDOWN, FIRE SYSTEM TESTED OK.  INSPECTED APU ASSEMBLY SECTION.  NO EVIDENCE OF FIRE NOTED.  REMOVED AND REPLACED APU FIRE BOTTLE.
